# SDR 2007UALA04884

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 50,544 hours, 34,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN DENT AT BS 360 BETWEEN STR 2R & 3R AND HAS A CRACK AT STR 2 AT RIVET, DENT IS IN COMMON TO BUTT JOINT.  MAJOR REPAIR:  DENT ALLEVIATED WHEN STRINGER SPLICE REPLACED.
